MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number MODEL 3000
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/27/2020
Type of Reportable Event Malfunction
Event or Problem Description
The physician tried interrogating the patients generator and received error code 254, lead impedance low and generator disabled.Patients generator was explanted.The explanted product has been received by the manufacturer; however, product analysis has not been completed to date.Investigation into the log files indicated that the patients generator was in a stop state mode and was interrogated with a version (b)(6) software.The software will give error code 254 if the generator is in stop state with no associated reboot.At 2:01pm the ipg rejected an override command.The prior ipg interrogated by the programmer was in day/night mode.For this event to occur, a model 1000 device must be interrogated with an affected model 3000 device, then day-night mode is enabled on that model 1000 generator and the session is ended with out powering off the tablet.Next a second model 1000 device is interrogated using the same model 3000 programmer and has guided mode enabled.Step-up or step-down program operation is attempted which places the generator in stop state.The user will be presented with a programming error and programming will fail and force the user to re-interrogate.If re-interrogation is unsuccessful, the generator will be left in stop-stim (disablement) run state.The device history records of the generator was reviewed.The generator passed final quality and functional specifications prior to release.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
D10.Corrected data, initial report: inadvertently listed incorrect information.
 
Event or Problem Description
Product analysis was completed on the generator.Results of diagnostic testing indicated the device was operating properly and communicated properly.Electrical test results showed that the pulse generator performed according to functional specifications.There were no adverse functional, mechanical, or visual issues identified with the returned generator.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key10561331
Report Number1644487-2020-01256
Device Sequence Number2627689
Product Code LYJ
UDI-Device Identifier05425025750481
UDI-Public05425025750481
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 3000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2020
Event Location Other
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer10/05/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR